# SDR CHQA200500119

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 11,285 hours, 8,964 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR UP WAS SELECTED, NLG AIR/GND FAIL CAUTION MESSAGE APPEARED ON EICAS.  AFTER DISCUSSIONS WITH BOTH DISPATCH AND MAINTENANCE CONTROL DECISION MADE TO DIVERT.  PRECAUTIONARY EMERGENCY DECLARED. FULL STOP LANDING MADE AND SYSTEMS ALL NORMAL.  DECISION WAS MADE TO TAXI BACK TO THE GATE.  REMOVED AND REPLACED DAMAGED PROXIMITY SENSOR IAW EMB 145 AMM 32-10-02-3.  PERFORMED OPS CHECK OF AIR GROUND SYSTEM IAW J/C E 32-63-00-710-001.  OPS CHECK GOOD.
